# SDR 96ZZZX1383

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80BF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5117
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140003
- Condition: Failed
- Location: Rt Eng Throttle
- Part time: 148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WERE REPORTING A STIFFNESS OR RESISTANCE WHEN MOVING THE THROTTLE ABOVE IDLE.  THIS RESISTANCE WOULD COME AND GO.  LATER, FOUND TO OCCUR AFTER RT THRUST REVERSER ACTUATION.  INSPECTION REVEALED THE RT ENGINE THROTTLE CONTROL GEARBOX HAD FAILED.  SPECIFICALLY, THE SPRING INSIDE THAT ATTACHES TO THE THRUST REVERSER AUTOMATIC THROTTLE RETARD CABLE HAD BROKEN.  THERE WAS NO TENSION ON CABLE OR THE THROTTLE RETARD BELLCRANK.  RESISTANCE APPARENTLY COMING FROM SLACK IN THIS CABLE.
